# SDR CA000516027

- Difficulty date: May 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 9598901014
- Condition: Failed
- Location: Internal
- Part time: 40,900 hours, 40,000 cycles
- Component: Airfoil, Bfgoodrich
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE ON APPROACH, THE PILOT SELECTED DE-ICE ON.  AFTER 8 SECONDS, A DE-ICE FAIL WARNING WAS OBSERVED.  SELECTING THE DE-ICE OFF DID NOT CANCEL THE WARNING LIGHT SO THE PILOT SECURED THE CIRCUIT BREAKER.  MAINTENANCE LATER DETERMINED THAT THE DE-ICE TIMER HAD FAILED AND HAD STUCK IN THE HORIZONTAL STABILIZER POSITION.
